Open Access
Translator Disclaimer
October 2007 A Note on Paraquaternionic Manifolds
Adrian Mihai Ionescu, Gabriel Eduard Vîlcu
Missouri J. Math. Sci. 19(3): 213-218 (October 2007). DOI: 10.35834/mjms/1316032979

Abstract

In this paper we show that a paraquaternionic nearly Kähler manifold is necessarily a paraquaternionic Kähler manifold.

Citation

Download Citation

Adrian Mihai Ionescu. Gabriel Eduard Vîlcu. "A Note on Paraquaternionic Manifolds." Missouri J. Math. Sci. 19 (3) 213 - 218, October 2007. https://doi.org/10.35834/mjms/1316032979

Information

Published: October 2007
First available in Project Euclid: 14 September 2011

zbMATH: 1152.53024
Digital Object Identifier: 10.35834/mjms/1316032979

Subjects:
Primary: 53C15
Secondary: 53C25 , 53C26 , 53C50

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.19 • No. 3 • October 2007
Back to Top